Sudden unexpected death in a female fitness athlete, with a possible connection to the use of anabolic androgenic steroids (AAS) and ephedrine

Sudden unexpected death in a female fitness athlete, with a possible connection to the use of anabolic androgenic steroids (AAS) and ephedrine / I. Thiblin, H. Mobini-Far, M. Frisk. - (Forensic Science International 184 (20089) 1-3 (30 January; p. 7-11).
- PMID: 19110387.
- DOI: 10.1016/j.forsciint.2008.11.004
__________________________________________________

Abstract

The use of anabolic androgenic steroids (AAS) has been associated with different adverse effects, some of which potentially lethal. Most users of AAS are male, but the prevalence of such use appears to be increasing in females. Here we present a sudden unexpected death in a female fitness athlete with a possible connection to use of doping agents.

Original document

Parameters

Science
Case report
Date
24 December 2008
People
Frisk, M.
Mobini-Far, H.
Thiblin, I.
Country
Sweden
Language
English
Other organisations
Karolinska Institutet - Karolinska Institute
Uppsala universitet - Uppsala University
Doping classes
S1. Anabolic Agents
S6. Stimulants
Substances
Clenbuterol
Ephedrine
Mestanolone
Methandienone (17β-hydroxy-17α-methylandrosta-1,4-dien-3-one)
Stanozolol
Medical terms
Athlete deceased
Health effects
Various
Gym/fitness environment
Document category
Scientific article
Document type
Pdf file
Date generated
18 May 2020
Date of last modification
5 June 2020
Category
  • Legal Source
  • Education
  • Science
  • Statistics
  • History
Country & language
  • Country
  • Language
Other filters
  • ADRV
  • Legal Terms
  • Sport/IFs
  • Other organisations
  • Laboratories
  • Analytical aspects
  • Doping classes
  • Substances
  • Medical terms
  • Various
  • Version
  • Document category
  • Document type
Publication period
Origin